# SDR SWIA202157796

- Difficulty date: February 18, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364 S26l-R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR F.S.364 IS CORRODED BETWEEN STRINGER 26R TO 26L     (C-CHECK RO 4/25/2021)    INSTALLED SERVICABLE FRAME SECTOR AT FS 364 BETWEEN STRINGER 26R-26L IAW CRJ 200 SRM 51-42-06 DATED MAY 10/2015 AND SKYCARD 51-900-1003-SKY (CL600-2B19) ATTACHED COMPLETED 337 FORM. NO WEIGHT CHANGE
